Show simple item record

dc.contributor.authorPeng, Linping ( )
dc.contributor.authorHuang, Bo ( )
dc.date.accessioned2022-04-08T16:37:54Z
dc.date.available2022-04-08T16:37:54Z
dc.date.issued2017-03-28
dc.identifier.citationPeng, L., & Huang, B. (2017). Second-order bifurcation of limit cycles from a quadratic reversible center. Electronic Journal of Differential Equations, 2017(89), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15621
dc.description.abstractThis article concerns the bifurcation of limit cycles from a quadratic integrable and non-Hamiltonian system. By using the averaging theory, we show that under any small quadratic homogeneous perturbation, there is at most one limit cycle for the first order bifurcation and two for the second-order bifurcation arising from the period annulus of the unperturbed system, respectively. Moreover, in each case the upper bound is sharp.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectHamiltonian systemen_US
dc.subjectBifurcationen_US
dc.subjectLimit cyclesen_US
dc.subjectPerturbationen_US
dc.subjectAveraging methoden_US
dc.subjectQuadratic centeren_US
dc.titleSecond-order bifurcation of limit cycles from a quadratic reversible centeren_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record